# SDR 95ZZZX3308

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9F
- Make and model: Cessna A185F
- Aircraft serial: 18502855
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 16413601
- Condition: Broken
- Location: Rt Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING, PILOT LOST STEERING CONTROL WITH BRAKES.  FOUND RIGHT BRAKE DISC BROKEN AWAY FROM WHEEL ASSEMBLY AT BOLT FLANGE.  WHEEL HALF AND BOLTS STILL ATTACHED AND TORQUED.  INSTALLED NEW DISC AND RETURNED TO SERVICE.
